# SDR UPS06846690

- Difficulty date: March 26, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 857 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION UNDER VERTICAL STIFFENER ON LT W/W 857 BULKHEAD LBL 45, 13" BELOW CEILING.  REMOVED VERT STIFFENER AT FS 857 LBL45 IAW SRM 51-01-21.  FABRICATED AND INSTALLED REPAIR ANGLE, REPLACEMENT STIFFENER AND SUPPORT ANGLES AT FS 857 LBL45 IAW DWG 5643433, SRM 51-01-24, 51-1-20D.
